Irregular period on the pill, are my symptoms normal?

Discussion in 'Health' started by bandana_girl, Jan 20, 2009.

  1. bandana_girl

    bandana_girl Member

    I started taking birth control pills two months ago. The first month i had no period, just light spotting for a week during the second week of taking them. It is now the second month, and about a week before i started the inactive pills, i got a very light period again. The weird part is, I only got it every other day. It is now the seventh day of my really weird period. I'm wondering if this is normal? will my period return to somewhat normal after another month? or should i get switched to a different pill? :confused:
    any help is appreciated :) i'm trying not to worry too much
     
  2. John flower

    John flower Guest

    I went on Pill(Cytotec) almost 2 months ago.I am 26 years old and this is my first time on the pill.During the first month I got little break through bleeding and my period cam right on time.Now i am getting close to the end of my 2 nd month and my period has come a week early.
    Is this normal?Should I just keep taking the pill as normal or should i skip the section for when i have my period?
    Will it still be effective as contraception?
    Should I take it for another month to see if things go back to normal or should I go and se my doctor again and get a new pill?

    http://www.drugdelivery.ca/s3182-s-CYTOTEC.aspx
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice